MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 S-ROM*HEAD FEMORAL COCR 22+0; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS

DEPUY INTERNATIONAL LTD - 8010379 S-ROM*HEAD FEMORAL COCR 22+0; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Model Number 52-2022
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2003, the patient underwent the tha surgery for left hip at another hospital.Although there was no particular problem after the surgery, the patient visited the hospital ((b)(6) hospital) because of repeated dislocation this year.On (b)(6) 2021, the patient underwent the revision surgery.In the revision surgery, a cup and a stem were replaced with new ones.Because the hospital didn¿t have the same product as the liner which had been implanted in stock, the liner was kept using as it was.When the surgeon checked the liner, the liner in the dislocated direction was broken.The surgeon commented that the breakage of the liner might be one of the causes of frequent dislocation.The revision surgery was completed with no problem.No further information is available.Doi: (b)(6) 2003, dor: (b)(6) 2021, left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot: a worldwide complaint database search found no additional related reports against the provided product code/lot number combination.Based on the inability to find any additional related reports against the provided product code/lot number combination, it is reasonable to conclude that there are no anomalies with regard to manufacturing or inspection contained in the device history records that would contribute to the reported event.

Common Device Name
S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key12519415
Report Number1818910-2021-20912
Device Sequence Number20080288
Product Code JDI
UDI-Device Identifier10603295170778
UDI-Public10603295170778
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K851422
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number52-2022
Device Catalogue Number522022
Device Lot Number1074443
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/02/2021
Supplement Date Received by Manufacturer10/13/2021
Initial Report FDA Received Date09/23/2021
Supplement Report FDA Received Date10/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
S-ROM*CUP ACE,ZTT,PD-1,40MM; S-ROM*HEAD FEMORAL COCR 22+0; S-ROM*POLY DIAL LINR-PD-1; S-ROM*SCREW,3.5MM DIA,25 MM LG; S-ROM*SLEEVE PRX ZTT, 14B-LRG; S-ROM*STM STD,30NK 14X09X130; S-ROM*CUP ACE,ZTT,PD-1,40MM; S-ROM*HEAD FEMORAL COCR 22+0; S-ROM*POLY DIAL LINR-PD-1; S-ROM*SCREW,3.5MM DIA,25 MM LG; S-ROM*SLEEVE PRX ZTT, 14B-LRG; S-ROM*STM STD,30NK 14X09X130
Outcome Attributed to Adverse Event Required Intervention;